On extensibilities of interconnection networks

Y. C. Liu, J. F. Fang, Chao-Chin Wu

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Researchers have used nodes number to measure the extensibility of a topology. However, this metric is not very evident. In this paper, a specific metric called extensible density to measure the extensibilities of interconnection networks is introduced. Some topologies have high degree of extensibilities, but efficient parallel algorithms can apply only on a special subclass of these topologies. Furthermore, the concept of density to measure the applicable extent of parallel algorithms have been extended.

Original languageEnglish
Pages (from-to)13-16
Number of pages4
JournalJournal of the Institution of Engineers (India), Part CP: Computer Engineering Division
Issue number1 MAY
Publication statusPublished - 2004 May 1

All Science Journal Classification (ASJC) codes

  • Computer Science(all)

Fingerprint Dive into the research topics of 'On extensibilities of interconnection networks'. Together they form a unique fingerprint.

Cite this